MathSciNet Relay Station
MathSciNet bibliographic data
MR602892 (82e:46077) 46L05 (20K20 52A07)
Effros, Edward G.; Shen, Chao Liang The geometry of finite rank dimension groups. Illinois J. Math. 25 (1981), no. 1, 27–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement